# SDR TWAA9812704

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Ws 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINT, FOUND RT WING RIB DAMAGED AT SLAT TRACK OPENING XOS=610, IDLER TRACK NR 15.  REMOVED AND REPLACED RIBS PER SRM 51-20-2, 51-30-5, AND 51-30-8, AND STANDARD MAINTENANCE PRACTICES.
